Alert archive / Florida / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 64, NWS Melbourne, FL

May 22, 2023Osceola County, Florida

NWS Melbourne, FL issued this severe thunderstorm warning at May 22, 2023, 3:51 PM EDT for Osceola County, Florida. It was in force for 24 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 22, 2023, 3:51 PM EDT (19:51 UTC)
Expired
May 22, 2023, 4:15 PM EDT
In force
24 min
Issued by
NWS Melbourne, FL
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Osceola County, FL

The radar

The Melbourne radar (KMLB), 69 km from the middle of the area, began a volume at 19:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 22, 4:14 PM EDTHAIL 1.252 Wsw Saint Cloud, FLDELAYED REPORT. MULTIPLE VIDEOS POSTED VIA TWITTER SHOWED HAIL OF AN ESTIMATED 1 TO 1.25 INCHES IN DIAMETER NEAR SAINT CLOUD. RADAR USED TO ESTIMATE TIME.
May 22, 4:15 PM EDTTSTM WND GST 613 Wnw Saint Cloud, FLMESONET SITE BLISSFUL DR NEAR SAINT CLOUD MEASURED A 53 KNOT/61 MPH WIND GUST FROM THE NORTHEAST.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 23 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cape Canaveral, FL (KXMR), launched 12:00Z, 7.9 hours before the alert went out and 83 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cape Canaveral, FL at 12:00Z on 2023-05-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 884 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cape Canaveral, FL at 12:00Z on 2023-05-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -12 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
884 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
791 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
-12 m²/s²
0-3 km storm-relative helicity
10 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.2

Open this sounding in Storm Lab

The text

As transmitted.

398 
WUUS52 KMLB 221951
SVRMLB
FLC097-222015-
/O.NEW.KMLB.SV.W.0064.230522T1951Z-230522T2015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Melbourne FL
351 PM EDT Mon May 22 2023

The National Weather Service in Melbourne has issued a

* Severe Thunderstorm Warning for...
  North central Osceola County in east central Florida...

* Until 415 PM EDT.

* At 351 PM EDT, a severe thunderstorm was located over Osceola
  Heritage Park, or over Buena Ventura Lakes, moving east at 15 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Kissimmee, Saint Cloud, West Lake Toho, Buena Ventura Lakes and
  East Lake Toho.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 2835 8140 2835 8129 2833 8113 2814 8125
      2822 8148
TIME...MOT...LOC 1951Z 291DEG 12KT 2830 8134 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Law
2 follow-up statements
507 
WWUS52 KMLB 222001
SVSMLB

Severe Weather Statement
National Weather Service Melbourne FL
401 PM EDT Mon May 22 2023

FLC097-222015-
/O.CON.KMLB.SV.W.0064.000000T0000Z-230522T2015Z/
Osceola FL-
401 PM EDT Mon May 22 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EDT
FOR NORTH CENTRAL OSCEOLA COUNTY...

At 400 PM EDT, a severe thunderstorm was located over Saint Cloud,
moving southeast at 15 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Kissimmee, Saint Cloud, East Lake Toho, West Lake Toho and
Narcoossee.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 2830 8138 2835 8129 2833 8113 2814 8125
      2820 8142
TIME...MOT...LOC 2000Z 312DEG 12KT 2827 8131 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Law
711 
WWUS52 KMLB 222007
SVSMLB

Severe Weather Statement
National Weather Service Melbourne FL
407 PM EDT Mon May 22 2023

FLC097-222015-
/O.CON.KMLB.SV.W.0064.000000T0000Z-230522T2015Z/
Osceola FL-
407 PM EDT Mon May 22 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EDT
FOR NORTH CENTRAL OSCEOLA COUNTY...

At 407 PM EDT, a severe thunderstorm was located over Saint Cloud,
moving southeast at 15 mph.

HAZARD...70 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect considerable 
         tree damage. Wind damage is also likely to mobile homes, 
         roofs, and outbuildings.

Locations impacted include...
Saint Cloud, East Lake Toho, West Lake Toho, Narcoossee and Austin
Tindall Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into a
small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 2829 8136 2834 8129 2833 8113 2814 8125
      2820 8142
TIME...MOT...LOC 2007Z 304DEG 11KT 2825 8130 

TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

Weitlich

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 22, 2:51 PM EDT, 1 hour earlier.

Area forecast discussion, May 22, 2:51 PM EDT, 1 hour before
Area Forecast Discussion
National Weather Service Melbourne FL
251 PM EDT Mon May 22 2023

...New MARINE, AVIATION...

.DISCUSSION...

...A Few Strong to Marginally Severe Storms This Afternoon...
...Periods of Heavy Rainfall with Localized Flooding Possible This
Week...

Current-Tonight...Winds will continue to transition onshore as the
sea breeze ventures further inland this afternoon. Radar continues
to show increasing coverage and intensity of showers and isolated
lightning storms early this afternoon and expect this trend to
continue thru late afternoon and early evening; especially with
additional mesoscale boundary collisions and eventual larger sea
breeze collision across the interior. A few strong to marginally
severe storms will be possible. Latest 15Z KXMR sounding shows a
PWAT of 1.99 inches and a 500 mb temp of -9.3C.

We continue to keep lowest PoPs near 50pct along the immediate St.
Lucie/Martin coasts, trending up to 60-70pct from Indian River-
Brevard-Volusia counties. Interior locales are forecast for 80-
90pct, mainly for this afternoon thru sunset. Storm steering flow is
light W/NW, but may also see some erratic movement, especially from
stronger boundary collisions late today. Some activity will drift
back toward the coast. Strongest storm impacts continue to be
frequent lightning strikes, torrential rainfall leading to minor or
nuisance flooding, especially if multiple rounds are received, small
hail - up to quarter-size in a storm or two, and gusty winds of 40
to 55 mph - with a storm or two possibly severe with winds to
around 60 mph.

Convective activity will gradually diminish thru late evening, with
some overnight potential continuing across Volusia/north Brevard
counties and perhaps a bit further inland northward. Overnight lows
generally in the 60s to L70s.

Previous Extended Forecast Discussion Slightly Modified...

Tue...A weak frontal boundary will sag south into central FL.
Combined with deep moisture and upper support, numerous slow moving
storms will develop through the afternoon. Rain chances will remain
high, peaking at 70-90 percent from mid aftn to early evening. Temps
aloft will cool to -9C as upper trough deepens over the Deep South,
leading to some strong to marginally severe storms and more rounds
of heavy rain with frequent lightning. Will hold off on a Flood
Watch for now. Max temps will range from the lower 80s along the
Volusia coast to the mid and upper 80s elsewhere.

Extended...Weak low pressure is forecast to develop over or near the
central FL east coast Wed along the stalled frontal boundary and
lift slowly away from the area late week. Deepening upper trough
over the eastern US evolves into a cut-off upper low over the
Southeast US this weekend in an anomalous blocking pattern. Further
cooling aloft and sufficient moisture will maintain scattered to
numerous PoPs through Fri with stronger storms capable of gusty
winds, hail and heavy rain. This sure looks like a kickstart to the
wet season but occasionally there have been some false starts.

Some drier air is expected to push into the area this weekend which
will decrease rain chances 30-40 percent Sat and 20-30 percent
Sunday. Afternoon highs are forecast to remain in the low to mid 80s
Wed-Fri warming slightly this weekend as precip coverage decreases.
Overnight lows in the mid to upper 60s.

&&

.MARINE...
Issued at 250 PM EDT Mon May 22 2023

Afternoon-Tonight...Higher coverage of shower and storms developing
over the local waters through the day and tonight, especially
north of Sebastian Inlet. Onshore wind component becoming light
and variable again late this evening and overnight; especially
with disruptions from convection. Speeds generally 6-12 kts. Seas
building to 3-4 ft late today offshore and up to 5 ft well
offshore Volusia coast overnight. Winds/seas locally higher invof
of storms. Other storm threats include frequent cloud-to-water
lightning strikes, small hail, torrential downpours, and gusty
winds in excess of 35 kts. Some activity may be offshore moving.

Previous Extended Marine Forecast Discussion Slightly Modified...

Tue-Fri...Frontal boundary sags south across central FL Tue then
weak low pressure is forecast to develop over or near the FL east
coast along this stalled boundary Wed. Expect a high coverage of
rain/storms in this unsettled pattern. Storms will produce locally
higher winds and seas. The sfc low is forecast to move NE and away
from the area late week resulting in a north wind flow over the
local waters. Winds will start easterly Tue around 10 knots becoming
variable same speeds Wed then E-N winds will spread southward Thu
behind the departing low with speeds 10-15 knots. Boating conditions
should become poor to hazardous Thu night/early Fri esp in the Gulf
Stream as north winds increase near 15 knots. Seas 3-5 ft Tue
(especially north of Sebastian Inlet), and continuing to build to 6
ft Wed night-Thu offshore north of Sebastian Inlet, then 7 ft Thu
night offshore (north of the Cape), and finally 7-9 ft Fri-Fri night
over the offshore waters and possibly near shore Volusia.

&&

.AVIATION...
(18Z TAFS)
Issued at 250 PM EDT Mon May 22 2023

An active weather pattern through this afternoon into the
evening, with VCSH/VCTS conditions across the area through 04Z.
TEMPOs at MCO/ISM/LEE/SFB for MVFR VIS/CIG reductions due to TSRA
and gusty winds up to 30 knots between 18 and 24Z. VFR conditions
forecast after showers and storms dissipate across the peninsula
overnight, with light and variable winds at all terminals.
Tomorrow morning, early VCSH development possible along the coast
starting around 13Z at DAB, 15Z at TIX/MLB, and 16Z at
VRB/FPR/SUA. Winds pick up out of the east along the coast and out
of the northwest across the interior at 5 to 8 knots.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  83  70  83  69 /  70  60  90  60
MCO  87  71  86  70 /  90  60  90  50
MLB  86  72  86  71 /  70  60  80  70
VRB  88  71  87  70 /  60  60  80  70
LEE  86  71  87  70 /  90  30  90  40
SFB  85  70  86  70 /  90  50  90  50
ORL  88  72  88  72 /  90  50  90  50
FPR  86  72  86  70 /  60  50  80  70

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...None.
AM...None.
&&

SHORT TERM...Sedlock
LONG TERM....Law
AVIATION...Tollefsen
Hazardous weather outlook, May 22, 10:15 AM EDT, 5 hours 36 minutes before
Hazardous Weather Outlook...Updated
National Weather Service Melbourne FL
1015 AM EDT Mon May 22 2023

AMZ550-552-555-570-572-575-FLZ041-044>046-053-058-141-144-154-159-
164-247-254-259-264-347-447-547-647-747-230000-
Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia-
Brevard County Line to Sebastian Inlet 0-20 nm-
Sebastian Inlet to Jupiter Inlet 0-20 nm-Flagler Beach to Volusia-
Brevard County Line 20-60 nm-Volusia-
Brevard County Line to Sebastian Inlet 20-60 nm-
Sebastian Inlet to Jupiter Inlet 20-60 nm-Inland Volusia-
Northern Lake-Orange-Seminole-Osceola-Okeechobee-Coastal Volusia-
Southern Lake-Coastal Indian River-Coastal Saint Lucie-
Coastal Martin-Inland Northern Brevard-Inland Indian River-
Inland Saint Lucie-Inland Martin-Mainland Northern Brevard-
Northern Brevard Barrier Islands-Inland Southern Brevard-
Mainland Southern Brevard-Southern Brevard Barrier Islands-
1015 AM EDT Mon May 22 2023

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

.THUNDERSTORM IMPACT...
A disturbance across the Southeast, an increase in moisture, along
with the east and west coast sea breezes, will spark numerous
showers and lightning storms today. The greatest chance for stronger
storms is this afternoon and early evening, first over interior of
east central Florida before potentially affecting coastal
communities this evening as some activity drifts back toward the
coast. Besides torrential rainfall and frequent cloud-to-ground
lightning strikes, a couple of the storms could become severe, with
wind gusts approaching 60 miles per hour. Small hail is in play and
a storm or two could contain hail to quarter-size.

.FLOOD IMPACT...
Where repeated rounds of thunderstorms occur, localized rain
amounts up to 4 inches in a short time are possible. This could
lead to flooding of low-lying areas. If you encounter flooding,
remember: turn around, don't drown.

.RIP CURRENT IMPACT...
A Moderate risk of life-threatening rip currents continues at all
central Florida Atlantic coast beaches. Check with your local
beach patrol for additional information about ocean hazards.
Remember to swim only within sight of a lifeguard, and never enter
the ocean alone.

.MARINE THUNDERSTORM GUST IMPACT...
Wind gusts over 35 knots from the strongest storms will affect
inland lakes, intracoastal waterways, and the near shore Atlantic
waters today.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
A series of disturbances will keep central Florida weather unsettled
for much of the work-week. Copious amounts of moisture will remain
in place, and weak low pressure may form close to Florida by the
middle of the week. As a result, numerous showers and lightning
storms are forecast. The strongest storms will be capable of
producing frequent cloud-to-ground lightning strikes, gusty winds
from 40 to 50 mph, and hail to quarter-size.

Locations that see repeated rounds of heavy rain will experience
localized flooding this week.

A Moderate risk of dangerous rip currents is expected to continue at
all central Florida Atlantic beaches this week.

.SPOTTER INFORMATION STATEMENT...
Spotters should monitor the weather and self activate if needed.

Sedlock

In the hours before

Special weather statement, May 22, 2:17 PM EDT, 1 hour 34 minutes before
Special Weather Statement
National Weather Service Melbourne FL
217 PM EDT Mon May 22 2023

FLZ046-221845-
Seminole FL-
217 PM EDT Mon May 22 2023

...A strong thunderstorm will impact portions of central Seminole
County through 245 PM EDT...

At 216 PM EDT, Doppler radar was tracking a strong thunderstorm over
Lake Jessup, moving southeast at 15 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Sanford, Oviedo, Winter Springs, Casselberry and Lake Mary.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Conditions are favorable for the development of weak, brief funnel
clouds. These types of funnel clouds are harmless, but on rare
occasions they can briefly touch down, producing wind gusts over 50
mph. If a funnel cloud is spotted move indoors and report your
sighting to the National Weather Service.

&&

LAT...LON 2884 8127 2883 8123 2881 8121 2879 8120
      2880 8119 2868 8106 2861 8121 2861 8131
      2878 8137
TIME...MOT...LOC 1816Z 327DEG 11KT 2872 8125

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Law
Special weather statement, May 22, 2:26 PM EDT, 1 hour 25 minutes before
Special Weather Statement
National Weather Service Melbourne FL
226 PM EDT Mon May 22 2023

FLZ044-045-221900-
Northern Lake County FL-Orange FL-
226 PM EDT Mon May 22 2023

...A strong thunderstorm will impact portions of central Lake and
northwestern Orange Counties through 300 PM EDT...

At 225 PM EDT, Doppler radar was tracking a strong thunderstorm near
Eustis, moving southeast at 10 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Apopka, Eustis, Tavares, Mount Dora and Mount Plymouth.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Conditions are favorable for the development of weak, brief funnel
clouds. These types of funnel clouds are harmless, but on rare
occasions they can briefly touch down, producing wind gusts over 50
mph. If a funnel cloud is spotted move indoors and report your
sighting to the National Weather Service.

&&

LAT...LON 2896 8167 2896 8166 2897 8166 2900 8163
      2886 8139 2867 8156 2876 8166 2878 8166
      2878 8168 2886 8176
TIME...MOT...LOC 1825Z 308DEG 9KT 2889 8164

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Law
Special weather statement, May 22, 3:08 PM EDT, 43 minutes before
Special Weather Statement
National Weather Service Melbourne FL
308 PM EDT Mon May 22 2023

FLZ159-259-221930-
Coastal St. Lucie FL-Inland St. Lucie FL-
308 PM EDT Mon May 22 2023

...A strong thunderstorm will impact portions of southwestern St.
Lucie County through 330 PM EDT...

At 307 PM EDT, Doppler radar was tracking a strong thunderstorm 7
miles northwest of Tradition, or 12 miles west of Port Saint Lucie,
moving southeast at 10 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Fort Pierce, Tradition, Fort Pierce South and Carlton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Conditions are favorable for the development of weak, brief funnel
clouds. These types of funnel clouds are harmless, but on rare
occasions they can briefly touch down, producing wind gusts over 50
mph. If a funnel cloud is spotted move indoors and report your
sighting to the National Weather Service.

&&

LAT...LON 2729 8065 2746 8057 2741 8036 2721 8047
TIME...MOT...LOC 1907Z 295DEG 9KT 2735 8054

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Law
Special weather statement, May 22, 3:48 PM EDT, 3 minutes before
Special Weather Statement
National Weather Service Melbourne FL
348 PM EDT Mon May 22 2023

FLZ045-053-222015-
Osceola FL-Orange FL-
348 PM EDT Mon May 22 2023

...A strong thunderstorm will impact portions of southwestern Orange
and north central Osceola Counties through 415 PM EDT...

At 348 PM EDT, Doppler radar was tracking a strong thunderstorm over
Osceola Heritage Park, or over Kissimmee, moving east at 15 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Orlando, Kissimmee, Orlando International Airport, Buena Ventura
Lakes and East Lake Toho.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Conditions are favorable for the development of weak, brief funnel
clouds. These types of funnel clouds are harmless, but on rare
occasions they can briefly touch down, producing wind gusts over 50
mph. If a funnel cloud is spotted move indoors and report your
sighting to the National Weather Service.

&&

LAT...LON 2848 8133 2832 8117 2820 8139 2843 8152
TIME...MOT...LOC 1948Z 291DEG 12KT 2830 8139

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

Law

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 22, 2:17 PM EDTSpecial Weather StatementMLBSeminole28 min
May 22, 2:26 PM EDTSpecial Weather StatementMLBLake34 min
May 22, 3:08 PM EDTSpecial Weather StatementMLBSaint Lucie22 min
May 22, 3:48 PM EDTSpecial Weather StatementMLBOrange27 min
May 22, 4:13 PM EDTSevere Thunderstorm WarningMLBOsceola16 min
May 22, 4:18 PM EDTSpecial Weather StatementMLBOkeechobee27 min
May 22, 5:19 PM EDTAreal Flood AdvisoryMLBLake86 min
May 22, 5:38 PM EDTSpecial Weather StatementMLBLake52 min
May 22, 5:46 PM EDTAreal Flood AdvisoryMLBOsceola119 min
May 22, 5:48 PM EDTSevere Thunderstorm WarningMLBLake27 min
May 22, 6:06 PM EDTSevere Thunderstorm WarningMLBLake, Orange, Seminole, Volusia24 min
May 22, 6:11 PM EDTAreal Flood AdvisoryMLBLake, Volusia2 hr
May 22, 6:30 PM EDTSpecial Weather StatementMLBLake30 min
May 22, 6:48 PM EDTAreal Flood AdvisoryMLBOsceola87 min
May 22, 6:59 PM EDTSpecial Weather StatementMLBOrange31 min

Nearby

Severe Thunderstorm Warnings in Florida, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.